Follow-up experiments for two-level fractional factorial designs via double semifoldover
David Edwards ()
Metrika: International Journal for Theoretical and Applied Statistics, 2014, vol. 77, issue 4, 483-507
Abstract:
The addition of another fraction to an initial experiment is often necessary to resolve ambiguities involving aliasing of factorial effects. One of the most widely used techniques for the selection of a follow-up experiment is foldover. However, semifoldover (i.e., adding half of a foldover fraction) frequently permits estimation of as many effects of interest as provided by a foldover. Thus, as an alternative to foldover, this article investigates the construction and theoretical properties of follow-up experiments obtained via the addition of two $$n/2$$ n / 2 -run semifoldover fractions. The strategy (termed double semifolding) provides a means of estimating more effects than can be achieved with a foldover design. Through the use of indicator functions, general properties of double semifoldover designs will be developed. Optimal double semifoldover plans, based on several established design criteria, will be discussed and tabulated for practical use. Copyright Springer-Verlag Berlin Heidelberg 2014
Keywords: Foldover; Generalized minimum aberration; Indicator function; Parallel flats design; Partial replication; Projection estimation capacity; Semifoldover (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-013-0450-z (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:77:y:2014:i:4:p:483-507
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-013-0450-z
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().